# SDR SWAA2021120342711

- Difficulty date: November 11, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR AT BS 687+18 RBL 67.  REMOVED DAMAGE ON PRESSURE FLOOR IAW SRM 51-10-02-0G-0.   REMOVED ONE FASTENER IAW SRM 51-40-02-0G-0, BLEND AREA IS 1'X1' AT BS 687+18 LBL 69 WL202.  NO ALLOWABLE DAMAGE LIMITS.   UT INSPECTED BLENDED AREA IAW NDTM PART 4 51-00-00 PROCEDURE 23.  NO CRACKS NOTED.   REPAIRED PRESSURE DECK FLOOR IAW EA 21-153-03444.
